# SDR C1HA200485002

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 004
- Condition: Malfunctioned
- Location: Kruger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 4 KRUGER FLAP WOULD NOT RETRACT AFTER T/O.  R&R NR 4 KRUGER FLAP ACTUATOR PER M.M. 27-81-22. ACTUATOR OPS CHECKS GOOD.
